Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the approximate representation of an indefinite integral and the degree of convergence of related Fourier's series


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 14 (1913), 343-364
MSC: Primary 42A16; Secondary 41A55
MathSciNet review: 1500952
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16, 41A55

Retrieve articles in all journals with MSC: 42A16, 41A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500952-2
Article copyright: © Copyright 1913 American Mathematical Society